# SDR UPS02838985

- Difficulty date: July 25, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 577991641
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERNAL FINGER DOUBLER IS CORRODED BEYOND LIMITS STA 70-210 AT LONG 31R.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5779916, AND SRM 51-1-20D, 51-1-21.
